# SDR USAA061209

- Difficulty date: October 5, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 17,030 hours, 17,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53474180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LT SHEAR WEB BETWEEN C69 AND C70.  REPLACED WITH IDENTICAL PART AND PER DWG.; CORROSION LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 12" BY 12".
